A new approach to the representation theory of the symmetric groups. II

A. M. Vershik, A. Yu Okounkov

Research output: Contribution to journalArticlepeer-review

36 Citations (Scopus)

Abstract

The present paper is a revised Russian translation of the paper "A new approach to representation theory of symmetric groups," Selecta Math., New Series, 2, No. 4, 581-605 (1996). Numerous modifications to the text were made by the first author for this publication. Bibliography: 35 titles.

Original languageEnglish
Pages (from-to)5471-5494
Number of pages24
JournalJournal of Mathematical Sciences
Volume131
Issue number2
DOIs
Publication statusPublished - Nov 2005
Externally publishedYes

Fingerprint

Dive into the research topics of 'A new approach to the representation theory of the symmetric groups. II'. Together they form a unique fingerprint.

Cite this